# SDR ASOA99009

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120272
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Rt Pack
- Part time: 20,855 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW ADVISED THAT THE RIGHT PACK FAILED AND REPORTED SMOKE IN THE CABIN. AIRCRAFT RETURNED TO THE GATE AND DEBOARDED. ATL, MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
